I started feeling severely anxious/more depressed after 3 weeks of taking wellbutrin (bupropion). i stopped taking it 2 days ago. how long until this goes away?
1 doctor answer • 1 doctor weighed in
Specializes in Psychiatry
Mood instability: You might wish to talk to your prescriber. While most side effects pass within three-seven days, your reaction may be a little different. In certain situations, these types of meds can trigger mood instability with worsening depression or an anxious/agitated feeling. Also Wellbutrin (bupropion) because of its triple action, can cause sudden worsening of suicidal feelings and some anxiety.
Created for people with ongoing healthcare needs but benefits everyone.
2.2k viewsAnswered >2 years ago
Last updated May 3, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.